Olmesartan Associated Enteropathy: A Rare Underdiagnosed Cause of Diarrhea and Weight Loss.

Title

Olmesartan Associated Enteropathy: A Rare Underdiagnosed Cause of Diarrhea and Weight Loss.

Creator

Gonakoti Sripriya; Khullar Sanjiv; Rajkumar Aarthi

Publisher

The American journal of case reports

Date

2019
2019-01

Description

BACKGROUND Olmesartan, an angiotensin receptor blockade class of antihypertensive medication has recently been associated with a seronegative sprue like enteropathy. Patients typically present with diarrhea and weight loss often prompting exhaustive diagnostic workup. Discontinuation of the drug leads to dramatic recovery and hence, physicians need to be aware of olmesartan associated enteropathy (OAE) in order to avoid unnecessary testing. CASE REPORT A

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

111–116

Volume

20

Citation

Gonakoti Sripriya; Khullar Sanjiv; Rajkumar Aarthi, “Olmesartan Associated Enteropathy: A Rare Underdiagnosed Cause of Diarrhea and Weight Loss.,” NEOMED Bibliography Database, accessed October 27, 2021, https://neomed.omeka.net/items/show/4916.

Social Bookmarking